# SDR SWAA2024062103849

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 37,557 hours, 17,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST HANDLE ON FWD ENTRY DOOR BROKEN<[01] REMOVED ASSIST HANDLE FROM FORWARD LAV AND INSTALLED ON L1 DOOR PER AMM 52-11-31. FORWARD LAV ASSIST HANDLE PLACED ON MEL OK TO CONTINUE PER MEL 25-10-01 SP#1B AUTH 199464;[02] ADDED MEASUREMENTS;[03] INSTALL FWD LAV ASSIST HANDLE REF SIP. THIS CLEARS MEL 25-10-01.
